# SDR COMA0360476

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 4,911 hours, 4,529 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Unsecure
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FLIGHT 5494 AIRCRAFT WOULD NOT PRESSURIZE.  FOUND AVIONICS COOLING OVERBOARD SOV ON DEFERRED MAINT LIST TO BE INCORRECTLY SECURED.
